# SDR ABXA20230516107

- Difficulty date: April 4, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 93,657 hours, 24,053 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: 368530095345207
- Condition: Failed Insp
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 IN HAECO AMERICAS C21 MAINTENANCE CHECK WHILE PERFORMING  JOB CARD FOR MCD PIN INSPECTION IT WAS DICOVERED THAT PINS #1,3.6 AND 7 FAILED DIMENSIONAL CHECK.. REMOVED AND REPLACED  MCD LATCH CAM PINS OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED PER B767-300 IAI AMM 52-32-11.
